MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. NANOPLASTY SYSTEM; PLATE

TREACE MEDICAL CONCEPTS, INC. NANOPLASTY SYSTEM; PLATE
Model Number SK57
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, two screws were removed on (b)(6) 2025 due to a screw that backed out.During the original surgery, the capital fragment (cf) plantarly translated when cf screws were inserted.When manually backing the screw out only slightly, the cf returned to proper anatomical alignment.As a result, the surgeon chose to keep the hardware and correction as-is.It was later discovered that the dorsal 10mm screw backed out.The 10mm screw and an 18mm screw were removed from the patient.One plate, an angled screw, and a bicortical screw remain implanted as the surgeon determined the remaining screws were well-seated and the plate was fused to the bone.Additional information indicates the patient had poor bone quality.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, it is possible the initial placement of the hardware, the patient's poor bone quality and/or post-operative activity of the patient led to loosening of the hardware.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, two screws were removed on (b)(6) 2025 due to a screw that backed out.No other patient outcomes were reported as a result of this event.

Brand Name
NANOPLASTY SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key24096038
Report Number3011623994-2026-00007
Device Sequence Number10468784
Product Code HRS
UDI-Device Identifier00810111222464
UDI-Public(01)00810111222464(17)300731((10)300663433
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK57
Device Lot Number300663433
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale